# SDR CHQA200900197

- Difficulty date: September 5, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N267SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145268
- Aircraft time: 23,601 hours, 18,950 cycles
- Engine: Allsn AE3007A
- Engine time: 17,312 hours, 15,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66369
- Part serial: NOTSERIALIZED
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND 6 FLOOR PROXIMITY LIGHT STRIPS TO BE INOP.  ALL 6 STRIPS WERE REPLACED AND THE EMERGENCY LIGHT SYSTEM OPERATED NORMALLY.
